# SDR FDEA201610053461

- Difficulty date: October 5, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,095 hours, 18,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stanchion
- Part number: AGA797805
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STANCHION AT BS 1967 LONGERON 43L FOUND SKIN BULGED.  STANCHION REMOVED AND REPLACED IAW SRM 51-31-01-0G. DWG AGA7978 REV. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
